# SDR UIEA2010062900078

- Difficulty date: June 29, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 400 S44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 024 CORNER OF EXISTING REPAIR IS BULGED ON EXT FUSELAGE SKIN RT SIDE AT STA 400 AND STR 44 AREA. (BULGED) 2.0" X 1.5" X 0.061"(THE WORK ACCOMPLISHED IAW REA NR : HF00687R0002 AND NO 00687-0002 AND JC 0024-I-1.)
